MAUDE Adverse Event Report: ASPEN SURGICAL PRODUTS, INC. SYNOVIS BIPOLAR FORCEPS, MIDAS TOUCH

ASPEN SURGICAL PRODUTS, INC. SYNOVIS BIPOLAR FORCEPS, MIDAS TOUCH
Model Number GEM4025J-NS-S
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is in process of being returned for evaluation, and the investigation is ongoing.Once we have additional relevant information, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "i received a call with our customer stating that all 14 gem bi-polars recently purchased are not cauterizing, sparking and will not work correctly.".
 
Additional Manufacturer Narrative
The device was returned for evaluation.It was subjected to functional testing (hipot and continuity) using a voltage of 500 v, in accordance with ifu 0001331, with no anomalies detected.The complaint could not be confirmed.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
SYNOVIS BIPOLAR FORCEPS, MIDAS TOUCH
Common Device Name
BIPOLAR FORCEPS
Manufacturer (Section D)
ASPEN SURGICAL PRODUTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24012697
Report Number3002750084-2026-00003
Device Sequence Number9215322
Product Code LRW
UDI-Device Identifier00844735006049
UDI-Public00844735006049
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM4025J-NS-S
Device Lot Number485329
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown